Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 49 of 76 found articles
 
 
  On the robustness of discontinuous patterns in degenerate reaction–diffusion systems with perturbed hysteresis
 
 
Title: On the robustness of discontinuous patterns in degenerate reaction–diffusion systems with perturbed hysteresis
Author: Cantin, Guillaume
Appeared in: Communications in nonlinear science and numerical simulation
Paging: Volume 131 () nr. C pages p.
Year: 2024
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 49 of 76 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands